Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A countable Teichmüller modular group


Author: Katsuhiko Matsuzaki
Journal: Trans. Amer. Math. Soc. 357 (2005), 3119-3131
MSC (2000): Primary 30F60; Secondary 32G15
Published electronically: November 4, 2004
MathSciNet review: 2135738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an example of a Riemann surface of infinite topological type for which the Teichmüller modular group consists of only a countable number of elements. We also consider distinguished properties which the Teichmüller space of this Riemann surface possesses.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30F60, 32G15

Retrieve articles in all journals with MSC (2000): 30F60, 32G15


Additional Information

Katsuhiko Matsuzaki
Affiliation: Department of Mathematics, Ochanomizu University, Otsuka 2-1-1, Bunkyo-ku, Tokyo 112-8610, Japan
Email: matsuzak@math.ocha.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03765-1
PII: S 0002-9947(04)03765-1
Keywords: Teichm\"{u}ller space, quasiconformal mapping class group, hyperbolic Riemann surface, pants decomposition.
Received by editor(s): September 17, 2003
Published electronically: November 4, 2004
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.